Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes fever,rash,body pain and enlarged nodes with decreased platelet counts?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
102 degree fever alongwith body pain followed by rashes all over the body the next day and then swollen lymph on 03 locations in the neck region
Posted Sun, 23 Feb 2014 in Infections
Answered by Dr. Sudhir 31 minutes later
Brief Answer: Looks like infective etiology. Detailed Answer: Hello, Thanks for the query. In view of your symptoms and geographical location , possibility of dengue fever seems very likely in your case. Fever, rash, body pain and enlarged nodes with decreased platelet counts is indicative of dengue. If enlarged nodes is your concern then let me explain that such nodes are common with infections and resolve once infection is cleared. I think you should get specific antibody test to confirm the diagnosis so that treatment can be planned accordingly. Watch has to kept on platelet counts as there can be complications if platelets drop to critical level. I would suggest you to get under care of physician sooner. Hope this helps.Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor